My kid has been taking Sronyx for a long time. I had a headache to begin with, and then I had a seizure that was really bad. She has been on life support for 17 days at this point. Her birth control caused a blood clot that traveled to her brain. I hope she pulls through this, but I also want people to know the risks associated with this drug.”
Since I was 15 years old, I have used this method of birth control. When I started taking accutane, I had to switch to a different bc method. I continued taking it because I had recently become sexually active and was not ready to become a mother. My relationship has been through a lot and I am 27 years old. I have no desire to engage in sexual activity, I suffer from chronic headaches, I am unusually emotional (I mistakenly believed this was just me), I experience extreme swings in mood before and after my period, and I struggle with depression and anxiety.
Rather than risk the dissolution of my relationship, I have decided to try going off of it to see if the negative effects subside. Many doctors have diagnosed me with depression, mood swings, etc., but none have suggested that my birth control could be the cause. That’s totally out of my league, man. One benefit I’ve noticed from taking sronyx is that I haven’t had any pregnancy scares or actual pregnancies in the 12.5 years I’ve been using it.”
After three months on Sronyx, I developed severe anxiety and depression. I cried every day for a solid three weeks. Something was off, and I wasn’t myself. Overall, I was a very sensitive person. I had lost almost all of my motivation. I, too, am a little heavier now. My skin, on the other hand, was fairly clear. I felt much better as soon as I stopped taking it. After how terrible I felt on this, I’m terrified to try anything new.